# SDR TRAX200700861

- Difficulty date: June 17, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 5,812 hours, 3,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING TAPE WORN AWAY NEAR GALLEY CARTS.
